Hyperbolic spaces in Teichmüller spaces

Christopher J. Leininger, Saul Schleimer

Research output: Contribution to journalArticlepeer-review

Abstract

We prove, for any n, that there is a closed connected orientable surface S so that the hyperbolic space Hn almost-isometrically embeds into the Teichmüller space of S, with quasiconvex image lying in the thick part. As a consequence, Hn quasi-isometrically embeds in the curve complex of S.

Original languageEnglish (US)
Pages (from-to)2669-2692
Number of pages24
JournalJournal of the European Mathematical Society
Volume16
Issue number12
DOIs
StatePublished - 2014

Keywords

  • Almost-isometric embedding
  • Complex of curves
  • Hyperbolic space
  • Quadratic differential
  • Teichmüller space

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Hyperbolic spaces in Teichmüller spaces'. Together they form a unique fingerprint.

Cite this